# SDR SWAA042227

- Difficulty date: August 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 69,602 hours, 60,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY EXIT LIGHT, LOOSE.  SECURED EMERGENCY EXIT LIGHT PER MM.
